【Zenyaku Industry】 Zikinin First Neo Tablets 27 tablets
This tablet-type cold medicine contains nine active ingredients、 including acetaminophen and ibuprofen、 and is effective against all 11 cold symptoms.
Recommended for when you first start to catch a cold.
In stock
SKU
4987305116710
US$9.64
This tablet-type cold medicine contains nine active ingredients、 including acetaminophen and ibuprofen、 and is effective against all 11 cold symptoms.
Tranexamic acid relieves throat swelling and pain、 so it is recommended for those at the beginning of a cold.
Contains glycine to reduce stress on the stomach.
[Dosage and Administration]
Those aged 15 and over should take three tablets at a time、 three times a day、 preferably within 30 minutes after meals.
*Do not take if under 15 years of age
[Ingredients]
(9 tablets)
Acetaminophen 180mg、 ibuprofen 360mg、 tranexamic acid 750mg、 licorice extract 121.6mg (equivalent to 950mg of crude drug)、 dihydrocodeine phosphate 24mg、 dl-methylephedrine hydrochloride 60mg、 d-chlorpheniramine maleate 3.5mg、 anhydrous caffeine 75mg、 glycine 180mg
Additives include talc、 acesulfame potassium、 xanthan gum、 croscarmellose sodium、 titanium oxide、 magnesium stearate、 cellulose、 polyvinyl alcohol (partially saponified)、 and anhydrous silicic acid.
[Precautions for use]
■Things not to do
(Failure to follow these instructions may worsen current symptoms or increase the risk of side effects or accidents.)
1. Do not take if you are:
(1) Anyone who has previously experienced allergic symptoms due to this drug or its ingredients.
(2) Anyone who has previously experienced asthma after taking this drug or other cold medicines or antipyretics and analgesics.
(3) Children under 15 years of age.
(4) Pregnant women who are due to give birth within 12 weeks of the date of delivery.
2. Do not use any of the following medicines while taking this drug.
Other cold medicines、 antipyretics and analgesics、 sedatives、 antitussives and expectorants、 oral medications containing antihistamines (oral medications for rhinitis、 motion sickness medications、 allergy medications、 etc.)、 oral medications containing tranexamic acid.
3. Do not drive or operate machinery after taking this drug.
(Sleepiness、 etc. may occur.)
4. Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you take this drug.
5. Do not drink alcohol before or after taking this drug.
6. Do not take this drug for more than 5 days.
■ Consult
1. The following people should consult a doctor、 pharmacist、 or registered distributor before taking this medicine.
(1) People receiving treatment from a doctor or dentist.
(2) Pregnant women or those suspected to be pregnant.
(3) Elderly people.
(4) People who have previously experienced allergic symptoms from medicine、 etc.
(5) People with the following symptoms: high fever、 difficulty urinating
(6) People who have been diagnosed with the following: thyroid disorder、 diabetes、 heart disease、 high blood pressure、 liver disease、 kidney disease、 glaucoma、 systemic lupus erythematosus、 mixed connective tissue disease、 people with blood clots (cerebral thrombosis、 myocardial infarction、 thrombophlebitis)、 people at risk of developing thrombosis、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity
(7) People with a history of the following diseases: gastric or duodenal ulcer、 ulcerative colitis、 Crohn's disease
2. If the following symptoms occur after taking this medicine、 they may be side effects、 so immediately discontinue use and consult a doctor、 pharmacist、 or registered distributor with this package insert.
[Affected area: Symptoms]
Skin: rash/redness、 itchiness、 bruising
Digestive system: nausea/vomiting、 loss of appetite、 stomach discomfort、 stomach pain、 stomatitis、 heartburn、 heavy stomach、 gastrointestinal bleeding、 abdominal pain、 diarrhea、 bloody stool
Nervous system: dizziness
Circulatory system: palpitations
Respiratory system: shortness of breath
Urinary system: difficulty urinating
Other: blurred vision、 tinnitus、 swelling、 nosebleeds、 bleeding gums、 bleeding that is difficult to stop、 bleeding、 back pain、 excessive drop in body temperature、 general fatigue
Japanese Product Name | 【全薬工業】 ジキニンファーストネオ錠 27錠 |
---|